Resuscitation Overview As with any basic and advanced life support it is important to have a systematic approach to managing toxicological emergency presentations. Pioneers in the field developed RRSIDEAD as a mnemonic to remember the key steps in Tox patient assessment and management. R is for Resuscitation R – Resuscitation R – Risk Assessment S […]
There are multiple learning tools used as an adjunctive aide memoire. Herewith a collection of Toxicological related mnemonics used with varying frequency throughout the conundrums. Let us know if you have any more to add…
70 yr old male who presented with general lethargy and postural dizziness. He has a collapse the evening prior and recently had a diarrhoeal illness. His medications include warfarin, metoprolol, frusemide, allopurinol, colchicine and digoxin. Describe and interpret this ECG. LITFL Top 100 ECG
This ECG is from a 40 yr old male who presented following a large overdose of an anti-spasmodic agent.
The toxico-mythology of ‘unopposed alpha stimulation’ and the contra-indication of beta-blockers in the treatment of cocaine, amphetamine and other stimulant toxicity. Down with dogma!
A 40-year-old man presented to the emergency department with shortness of breath, chest pain and reported a pre-syncopal episode. But why so blue?
A 21-year-old male with a background of schizophrenia and previous intentional overdose, weighing 70kg, was brought to the ED via ambulance after having a witnessed seizure at home.
Just before being busted by the cops, your patient stuffed a package containing metamphetamines into his mouth and swallowed. How are you going to handle this one?